On the L_q - L_r estimates of the Stokes semigroup in a two dimensional exterior domain

この論文にアクセスする

この論文をさがす

著者

抄録

We proved L<SUB>q</SUB>-L<SUB>r</SUB> type estimates of the Stokes semigroup in a two dimensional exterior domain. Our proof is based on the local energy decay estimate obtained by investigation of the asymptotic behavior of the resolvent of the Stokes operator near the origin.

収録刊行物

  • Journal of the Mathematical Society of Japan

    Journal of the Mathematical Society of Japan 51(1), 181-207, 1999-01

    The Mathematical Society of Japan

参考文献:  41件中 1-41件 を表示

被引用文献:  3件中 1-3件 を表示

各種コード

  • NII論文ID(NAID)
    10002151486
  • NII書誌ID(NCID)
    AA0070177X
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    00255645
  • NDL 記事登録ID
    4643323
  • NDL 雑誌分類
    ZM31(科学技術--数学)
  • NDL 請求記号
    Z53-A209
  • データ提供元
    CJP書誌  CJP引用  NDL  J-STAGE 
ページトップへ